# SDR JJBA20250401040

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 40,400 hours, 26,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01839
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,027 hours, 2,735 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INTERIOR AND EXTERIOR INOPERATIVE. REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY. OPS CHECK SAT.
